# SDR P5CA9701419

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED BELOW L-1 DOOR.  BLENDED AND CHECKED IAW BOEING SRM 53-30-01, TREATED AND PRIMED PER SRM 51-10-02, AND MM 51-24-11.
